Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

Re: Just Diagnosed

From: Vivian
Date: 02 May 2000
Time: 18:34:42
Remote Name: 205.188.193.153

Comments

I just had a THR on 4/20 and the first 3 days were I wished I had not done it, but this Thurs it will be two weeks and I am doing great. My brother who is only 36 has the same problem as you from prednsone. He had poision ivy and dr prescribed prednisone. Two days after taking it he woke up screaming with pain in his leg. After being diagnosed with AVN they did a core decompression and he has had to walk with a cane ever since he was 26 yrs old. He gets xrays each year and to date there is no change in his hip, but he has also lost a lot of enjoyment in his life. Has to be in wheelchair if we go to theme parks ect. Dr's say that prednisone can cause this, also heavy drinking and smoking can add to the distruction of the diseased hip. At least you know that there is help for you. Don't loose to much quality of life it is too short!!! Vivian

Last changed: May 02, 2000